zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On four-point boundary value problems for differential inclusions and differential equations with and without multivalued moving constraints. (English) Zbl 1249.34053
The author deals with several problems with four-point boundary conditions for both differential inclusions and differential equations with and without moving constraints. Firstly, the existence of solutions is investigated for the second order differential inclusion with boundary conditions u '' (t)extF(t,u(t),u ' (t)) a.e. on I, u(0)=0, u(η)=u(θ)=u(T), where I=[0,T], 0<η<θ<1 and extF(·,u(·),u ' (·)) is the set of extremal points of F(·,u(·),u ' (·)). The author proves the existence of at least one generalized solution of this problem in W 2,1 (I, n ) using Schauder’s fixed point theorem. This result improves known results by A. G. Ibrahim and A. M. Gomaa in [Appl. Math. Comput. 136, No. 2–3, 297–314 (2003; Zbl 1037.34052)] and by D. Kravvaritis and N. S. Papageorgiou in [J. Math. Anal. Appl. 185, No. 1, 146–160 (1994; Zbl 0817.34009)]. Secondly, the author obtains the existence of solutions in C 1 (I, n ) for the second order differential inclusion with the above boundary conditions, which also improves results of A. G. Ibrahim and A. M. Gomaa. Thirdly, the author considers the following single valued boundary value problem with multivalued moving constraints u '' (t)=b(t,u(t),u ' (t),x(t)) a.e. on I, u(0)=0, u(η)=u(θ)=u(T), x(t)K(t,u(t),u ' (t)) a.e. on I, where bI× n × n × m n and KI× n × n P k ( m ), P k ( m ) is the set of all compact subsets of m . Using the existence theorem due to O. N. Ricceri and B. Ricceri [Appl. Anal. 38, No. 4, 259–270 (1990; Zbl 0687.47044)], the existence of the “state-control” pairs of this problem in W 2,1 (I, n )×L 1 (I, n ) is proved, which extents known results by Ch. P. Gupta in [J. Math. Anal. Appl. 168, No. 2, 540–551 (1992; Zbl 0763.34009)] and by S. A. Marano in [J. Math. Anal. Appl. 183, No. 3, 518–522 (1994; Zbl 0801.34025)]. Finally, the last part of the paper is devoted to the second order differential equation with four-point boundary conditions u '' (t)=f(t,u(t),u ' (t)) a.e. on [0,1], u(0)=0, u(η)=u(θ)=u(1), where f is a real function on [0,1]××. The existence of generalized solutions in W 2,k (I,) is proved, which improves known results by Ch. P. Gupta and S. A. Marano.
MSC:
34B10Nonlocal and multipoint boundary value problems for ODE
34A60Differential inclusions
34B27Green functions
34B15Nonlinear boundary value problems for ODE
47N20Applications of operator theory to differential and integral equations
34H05ODE in connection with control problems
References:
[1]J.-P. Aubin, A. Cellina: Differential Inclusions. Set-Valued Maps and Viability Theory. Grundlehren der Mathematischen Wissenschaften, 264, Springer-Verlag, Berlin, 1984.
[2]M. Benamara: ”Point Extrémaux, Multi-applications et Fonctionelles Intégrales”. Thése de 3éme Cycle, Université de Grenoble, 1975.
[3]A. Bressan, G. Colombo: Extensions and selections of maps with decomposable values. Stud. Math. 90 (1988), 69–86.
[4]L. D. Brown, R. Purves: Measurable selections of extrema. Ann. Stat. 1 (1973), 902–912. · Zbl 0265.28003 · doi:10.1214/aos/1176342510
[5]C. Castaing, M. Valadier: Convex Analysis and Measurable Multifunctions. Lecture Notes in Mathematics, 580. Springer Verlag, Berlin-Heidelberg-New York, 1977.
[6]A. M. Gomaa: On the solution sets of four-point boundary value problems for nonconvex differential inclusions. Int. J. Geom. Methods Mod. Phys. 8 (2011), 23–37. · Zbl 1220.34021 · doi:10.1142/S021988781100494X
[7]Ch. P. Gupta: Solvability of a three-point nonlinear boundary value problem for a second order ordinary differential equation. J. Math. Anal. Appl. 168 (1992), 540–551. · Zbl 0763.34009 · doi:10.1016/0022-247X(92)90179-H
[8]A. G. Ibrahim, A. M. Gomaa: Extremal solutions of classes of multivalued differential equations. Appl. Math. Comput. 136 (2003), 297–314. · Zbl 1037.34052 · doi:10.1016/S0096-3003(02)00040-1
[9]E. Klein, A. Thompson: Theory of Correspondences. Including Applications to Mathematical Economic. Canadian Mathematical Society Series of Monographs and Advanced Texts. A Wiley-Interscience Publication. New York, John Wiley &amp; Sons, 1984.
[10]S. A. Marano: A remark on a second-order three-point boundary value problem. J. Math. Anal. Appl. 183 (1994), 518–522. · Zbl 0801.34025 · doi:10.1006/jmaa.1994.1158
[11]A. A. Tolstonogov: Extremal selections of multivalued mappings and the ”bang-bang” principle for evolution inclusions. Sov. Math. Dokl. 43 (1991), 481–485; Translation from Dokl. Akad. Nauk SSSR 317 (1991), 589–593.
[12]N. S. Papageorgiou: Convergence theorems for Banach space valued integrable multifunctions. Int. J. Math. Math. Sci. 10 (1987), 433–442. · Zbl 0619.28009 · doi:10.1155/S0161171287000516
[13]N. S. Papageorgiou, D. Kravvaritis: Boundary value problems for nonconvex differential inclusions. J. Math. Anal. Appl. 185 (1994), 146–160. · Zbl 0817.34009 · doi:10.1006/jmaa.1994.1238
[14]N. S. Papageorgiou: On measurable multifunction with applications to random multivalued equations. Math. Jap. 32 (1987), 437–464.
[15]O. N. Ricceri, B. Ricceri: An existence theorem for inclusions of the type Ψ(u)(t) F(t, Φ(u)(t)) and an application to a multivalued boundary value problem. Appl. Anal. 38 (1990), 259–270. · Zbl 0687.47044 · doi:10.1080/00036819008839966